Faculty Publications

Title

Characterization based on convex conditional mean function

Document Type

Article

Keywords

Non-linear differential equation, Order statistics, Record values, Truncated moments, Uniqueness

Journal/Book/Conference Title

Journal of Statistical Planning and Inference

Volume

138

Issue

4

First Page

964

Last Page

970

Abstract

This paper addresses the problem of characterizing a distribution by means of a convex conditional mean function. The characterization is proved, under mild conditions, by means of showing the uniqueness of the solution of a certain non-linear differential equation. © 2007.

Original Publication Date

4-1-2008

DOI of published version

10.1016/j.jspi.2007.03.059

Share

COinS